Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 210, NWS Pueblo, CO

August 12, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 12, 2007, 4:35 PM MDT for El Paso County, Colorado. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2007, 4:35 PM MDT (22:35 UTC)
Expired
Aug 12, 2007, 6:00 PM MDT
In force
85 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2080 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 122235
SVRPUB
COC041-130000-
/O.NEW.KPUB.SV.W.0210.070812T2235Z-070813T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT SUN AUG 12 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 600 PM MDT...

* AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 5 MILES EAST OF
  WOODLAND PARK...OR 13 MILES NORTHWEST OF COLORADO SPRINGS...AND WAS
  MOVING TOWARD THE SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONUMENT.
  NORTHERN COLORADO SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3911 10502 3891 10501 3881 10467 3912 10467

$$
7 follow-up statements
000 
WWUS55 KPUB 122246
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT SUN AUG 12 2007

COC041-130000-
/O.CON.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
446 PM MDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR AIR
FORCE ACADEMY...OR 10 MILES NORTHWEST OF COLORADO SPRINGS...AND WAS
MOVING TOWARD THE SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  AIR FORCE ACADEMY.
  NORTHERN COLORADO SPRINGS.

LAT...LON 3911 10502 3891 10501 3881 10467 3912 10467

$$
000 
WWUS55 KPUB 122256
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT SUN AUG 12 2007

COC041-130000-
/O.CON.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
456 PM MDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 453 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR AIR FORCE ACADEMY...OR 9 MILES NORTHWEST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

BETWEEN 450 AND 455 PM...THE STORM HAS SHOWN A SLIGHT WEAKENING 
TREND.

LOCATIONS IMPACTED INCLUDE...
  NORTHERN COLORADO SPRINGS.

LAT...LON 3911 10502 3891 10501 3881 10467 3912 10467

$$
000 
WWUS55 KPUB 122302
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT SUN AUG 12 2007

COC041-130000-
/O.CON.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
501 PM MDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 453 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR AIR FORCE ACADEMY...OR 8 MILES NORTHWEST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

ANOTHER STORM WAS INTENSIFYING OVER MANITOU SPRINGS. THIS STORM WILL 
ALSO BE CAPABLE OF PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. IT WAS 
ALSO MOVING SOUTHEAST AT 10 MPH. 

LOCATIONS IMPACTED INCLUDE...
  BLACK FOREST.
  MANITOU SPRINGS.
  CENTRAL COLORADO SPRINGS.

LAT...LON 3911 10493 3881 10498 3876 10467 3912 10464

$$
000 
WWUS55 KPUB 122310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT SUN AUG 12 2007

COC041-130000-
/O.CON.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
508 PM MDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

AT 506 PM MDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED 
FROM MONUMENT...SOUTH TO MANITOU SPRINGS. THIS LINE OF STORMS WAS 
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THE ACTIVITY WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLACK FOREST.
  MANITOU SPRINGS.
  CENTRAL COLORADO SPRINGS.
  SECURITY.

LAT...LON 3911 10488 3881 10496 3872 10467 3912 10464

$$
000 
WWUS55 KPUB 122320
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT SUN AUG 12 2007

COC041-130000-
/O.CON.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
518 PM MDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 514 PM MDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED 
FROM 4 MILES EAST OF MONUMENT...SOUTH TO 3 MILES EAST OF MANITOU 
SPRINGS. THIS LINE OF STORMS WAS CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE ACTIVITY WAS 
MOVING TOWARD THE SOUTHEAST AT 10 MPH.

A WIND GUSTS TO 40 MPH WAS REPORTED AT THE AIR FORCE ACADEMY AT 512 
PM. 

LOCATIONS IMPACTED INCLUDE...
  CENTRAL COLORADO SPRINGS.
  SECURITY.

LAT...LON 3911 10488 3881 10496 3872 10467 3912 10464

$$
000 
WWUS55 KPUB 122333
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT SUN AUG 12 2007

COC041-130000-
/O.CON.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
530 PM MDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

AT 522 PM MDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED 
FROM 5 MILES WEST OF BLACK FOREST...TO DOWNTOWN COLORADO 
SPRINGS...TO 3 MILES EAST OF MANITOU SPRINGS. THIS LINE OF STORMS 
WILL BE CAPABLE OF PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. THE 
LINE WAS MOVING TOWARDS THE SOUTHEAST AT 10 MPH.

THE SOUTHERN PART OF THIS LINE...FROM JUST NORTH OF DOWNTOWN 
COLORADO SPRINGS...TO JUST EAST OF MANITOU SPRINGS...WAS THE MOST 
INTENSE. 

LOCATIONS IMPACTED INCLUDE...
  BLACK FOREST.
  CENTRAL AND EASTERN COLORADO SPRINGS.
  SECURITY.

LAT...LON 3911 10488 3881 10496 3872 10467 3912 10464

$$
000 
WWUS55 KPUB 122356
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
555 PM MDT SUN AUG 12 2007

COC041-130005-
/O.EXP.KPUB.SV.W.0210.000000T0000Z-070813T0000Z/
EL PASO CO-
555 PM MDT SUN AUG 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EL PASO COUNTY
EXPIRES AT 600 PM MDT...

HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL STILL 
CONTINUE FROM THE NORTH SIDE OF FT CARSON TO DOWNTOWN COLORADO 
SPRINGS. 

LAT...LON 3911 10488 3881 10496 3872 10467 3912 10464

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:04 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 12, 3:04 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT SUN AUG 12 2007

.SHORT TERM...
(TONIGHT AND MONDAY)

CURRENTLY...SAT IMAGERY AND H5 RUC ANALYSIS INDICATE THAT THE UPPER
RIDGE AXIS WAS STATIONED SEEMINGLY RIGHT OVER THE CO/KS STATE LINE.
WV IMAGERY SHOWED ABUNDANT MOISTURE LINGERING OVER THE 4 CORNERS
REGION...AND COMBINED WITH PLENTY OF SOLAR HEATING TODAY HAS FIRED
OFF CONVECTION OVER WESTERN AND SOUTHERN COLORADO. TEMPS HAVE WARMED
INTO THE 70S AND 80S FOR THE HIGHER TERRAIN...90S FOR THE E PLAINS
TO AROUND 100 F ALONG THE E CO BORDER. LLVL MOISTURE WAS IN PLACE AS
WELL...AS SFC OBS SHOW DEWPOINTS IN THE 50S TO NEAR 60 F FOR THE
PLAINS...AND A 50 F DEWPOINT AT KALS.

TONIGHT AND TOMORROW...WITH THE ABSENCE OF ANY OBVIOUS SHORTWAVE...
ONGOING CONVECTION THIS AFTN SHOULD SHUT OFF SOON AFTER SUNSET WITH
JUST A FEW LINGERING STORMS POSSIBLE OVER EL PASO COUNTY AND THE
PALMER DVD. SHORT RANGE MODELS INDICATE THAT THE UPPER RIDGE SLIDES
SLOWLY TO THE WEST OVERNIGHT...SETTING UP DIRECTLY OVER THE STATE BY
TOMORROW. THIS WILL RESULT IN PLENTIFUL SOLAR HEATING AND LIGHT
WINDS ALOFT...AS WELL AS SOUTHERLY SFC WINDS FOR THE E PLAINS AND
MOST LIKELY DRY FOR THE SE CORNER. FOR THE REST OF THE CWA...SHOULD
BE A REPEAT OF WHAT HAPPENED TODAY WITH TEMPS PUSHING MID 70S TO MID
80S FOR THE HIGH TERRAIN...90S TO AROUND 100 F FOR THE PLAINS. THE
AVAILABLE MOISTURE MIGHT GET PUSHED A BIT TO THE N-NW...SO MORE
SCATTERED CONVECTION COVERAGE ALONG THE CONTDVD AND FOR THE CENTRAL
MTS...AND ISOLATED ELSEWHERE. BEING SO HOT...ANY HAIL SHOULD BE
SMALL AND MAIN THREAT FROM STORMS WILL BE STRONG GUSTY WINDS AS WELL
AS CG LTG AND PERIODS OF HEAVY RAIN.

.LONG TERM...
(MONDAY NIGHT THROUGH NEXT SUNDAY)

UPPER RIDGE BEGINS TO MIGRATE BACK EAST BEGINNING TUESDAY....WITH
MONSOON MOISTURE PLUME SPREADING EASTWARD ACROSS ALL OF SOUTHERN
COLORADO. STILL ONE MORE VERY HOT DAY ON TUESDAY AS 700 MB TEMPS
SHOW LITTLE COOLING...WITH READINGS NEAR 100F ON THE PLAINS AGAIN
POSSIBLE. EXPECTING A GENERAL INCREASE IN CONVECTION TUESDAY
AFTERNOON AND EVENING...ESPECIALLY OVER THE WESTERN MOUNTAIN
ZONES...WHERE DEEPER MOISTURE AND WEAK SHORT WAVE EMBEDDED IN THE
MOISTURE PLUME INTERACT. NAM AND GFS DISAGREE ON FRONTAL POSITION
WEDNESDAY...WITH NAM FARTHER SOUTH ALONG THE NM BORDER WHILE GFS
HOLDS THE BOUNDARY ALONG AND NORTH OF THE PALMER DIVIDE. GIVEN
UNCERTAINTY...ISOLATED TO LOW SCATTERED POPS LOOK FINE. TEMPS COOL
JUST SLIGHTLY AS HEIGHTS FALL...STILL 90S MOST OF THE PLAINS.
UPPER HIGH WOULD APPEAR TO REMAIN WELL EAST OF THE AREA UNTIL AT
LEAST SUNDAY...WITH MOISTURE PLUME REMAINING IN PLACE OVER THE
STATE THROUGH THE PERIOD. PRETTY GENERIC SUMMERTIME FORECAST LOOKS
OK...WITH ISOLD TO LOW SCT POPS AREAWIDE. TEMPS WILL REMAIN
SLIGHTLY ABOVE NORMAL...BUT GIVEN THE DECREASE IN 500 MB
HEIGHTS...MAXES MAY REMAIN JUST SHY OF 100F ON THE PLAINS.
--PETERSEN

&&

.AVIATION...

ISOLD TSTMS ARE EXPECTED TO AFFECT KALS...KCOS...AND KPUB AS WELL AS
THE RATON RIDGE AND PALMER DVD UNTIL 04Z THIS EVENING. A FEW STORMS
MAY LINGER PAST MIDNIGHT. THESE STORMS HAVE THE POTENTIAL OF
PRODUCING GUSTY ERRATIC WINDS UP TO 45KTS...SMALL HAIL...AND
LIGHTNING WITH MVFR-IFR CEILINGS. CLEARING SKIES OVERNIGHT...THEN
CONVECTION IS EXPECTED TO ONCE AGAIN REDEVELOP BETWEEN 17Z AND 19Z
MONDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

27/10
Hazardous weather outlook, Aug 12, 6:33 AM MDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
633 AM MDT SUN AUG 12 2007

COZ058>089-093>099-131300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
633 AM MDT SUN AUG 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE
MOUNTAINS...AND DRIFT EAST NORTHEASTWARD INTO THE VALLEYS AND
SOUTHEAST COLORADO PLAINS THIS AFTERNOON AND EVENING. THE MAIN
THREAT FROM ANY THUNDERSTORM WILL BE LOCALLY HEAVY RAIN...WIND GUSTS
UP TO 50 MPH...HAIL LESS THAN 1/2 INCH IN DIAMETER...AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED EACH DAY...WITH THUNDERSTORMS MOST NUMEROUS OVER AND NEAR
THE MOUNTAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY
HEAVY RAINFALL...DANGEROUS CLOUD TO GROUND LIGHTNING...HAIL UP TO
1/2 INCH IN DIAMETER...AND WIND GUSTS UP TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL
AND SOUTHEAST COLORADO.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 10:51 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.